# SDR CALA2025030702617

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 50,579 hours, 25,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - DID NOT PASS TEST, FAULT ON FWD PESU BATTERY. DID NOT PASS EMERGENCY LIGHT TEST, FAULT ON FWD LEFT EPSU BATTERY. REMOVED AND REPLACED NEW BATTERY IAW AMM 33-51-38, OPS CHECK OKAY.
